# SDR SWAA2016062753270

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 28,051 hours, 16,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY EXIT LIGHT COVER LENS BROKEN.  R & R LENS ASSEMBLY IAW AMM.
